# SDR MASA20211129584

- Difficulty date: November 29, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL600*
- Aircraft serial: 15002
- Aircraft time: 43,564 hours, 34,360 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: SF6903310213
- Part serial: NA
- Condition: None
- Location: .Fs501 & Fs525
- Part time: 43,564 hours, 34,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LH SKIN PANEL BETWEEN FS501 & FS525 AND STGR14L & STGR15L WAS FOUND TO HAVE PREVIOUS BLENDOUTS. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-31-01, FIGURE 53-31-01-99-804, ITEM 1, EA 85-2021-003.FS501 & FS525 / STGR14L & STGR15L
